# SDR AALA20170917004

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 1,176 hours, 147 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Concentrator
- Part number: 182594001
- Part serial: RDC713718
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  DFW-PVG FLIGHT RETURNED TO DFW ACCOUNT FUEL PUMP RIGHT AFT EICAS MESSAGE.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED THE REMOTE DATA CONCENTRATOR M4240010 PER AMM 42-21-07.  OPERATIONAL CHECK GOOD.
